Steroid injection gone wrong

I found out at 17 weeks that i had a huge aneurysm in my heart and if I stayed pregnant, the baby would be premature. We kept the baby and so at 24 weeks they gave me the betamethasone in case I had to have the baby before 28 weeks. At 27 weeks I went into the hospital for monitoring so at 28 weeks I got a booster of the shots. at 28 weeks 2 days they discovered that my aorta had a tear in it, so I had an emergency csection (and heart surgery at the same time). My son is now 13 days old and was only briefly on a ventilator (until they realized he was out performing it). So he's been breathing on his own since birth. I'd say go for the shots.

I had my epidural steroid injection done a week ago. I did not start to experience any relief in my lumbar region until yesterday. The only issue I have now since the shot is kind of a heaviness in my chest and a cough. I know it is from the shot because I did not have this issue until I got the shot. I thought at first that it was a bad heart burn but after a couple of days realized it was attributed to the shot. It is a little better as time has gone by but it still lingers and bothers me. Otherwise, my leg pain is much better. I still have the back pain but I think it is also a little better.

I have just had my second shot of Cortizone in my left shoulder by a rheumatologist . My first shot was about four years ago. I remember first time everything was fine and I was pleased with the results, and no more pain for about a month. This was with the same doctor, second shot was yesterday, everything okay at first, and I felt much better. However, I seem to be experiencing the same after-effects as several people on here. I had an appointment with my primary doctor for a different problem, my blood pressure is usually normal, however this time it was pretty high, and the nurse asked if I was having a hot flash. My face felt hot and was very red. I am home and ready for bed at 7:30 pm. I am hoping I can sleep okay. I have a slight headache. I am thinking no more shots for me, even though my shoulder pain is gone.

Steroid injection gone wrong

steroid injection gone wrong

Media:

steroid injection gone wrongsteroid injection gone wrongsteroid injection gone wrongsteroid injection gone wrongsteroid injection gone wrong

http://buy-steroids.org